Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 973152, 10 pages
http://dx.doi.org/10.1155/2013/973152
Research Article

The Diagonally Dominant Degree and Disc Separation for the Schur Complement of Ostrowski Matrix

1School of Mathematics and Statistics, Yunnan University, Kunming, Yunnan 650091, China
2Department of Mathematics, Heze University, Heze, Shandong 274015, China

Received 25 April 2013; Accepted 31 August 2013

Academic Editor: Kazutake Komori

Copyright © 2013 Jianxing Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Cvetković, V. Kostić, and S. Rauški, “A new subclass of H-matrices,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 206–210, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Liu, J. Zhang, and Y. Liu, “The Schur complement of strictly doubly diagonally dominant matrices and its application,” Linear Algebra and its Applications, vol. 437, no. 1, pp. 168–183, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge University Press, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. Carlson and T. L. Markham, “Schur complements of diagonally dominant matrices,” Czechoslovak Mathematical Journal, vol. 29, no. 2, pp. 246–251, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. D. Ikramov, “Invariance of the Brauer diagonal dominance in gaussian elimination,” Moscow University Computational Mathematics and Cybernetics, vol. 2, pp. 91–94, 1989. View at Google Scholar
  6. B. Li and M. J. Tsatsomeros, “Doubly diagonally dominant matrices,” Linear Algebra and its Applications, vol. 261, pp. 221–235, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Liu, J. Li, Z. Huang, and X. Kong, “Some properties of Schur complements and diagonal-Schur complements of diagonally dominant matrices,” Linear Algebra and its Applications, vol. 428, no. 4, pp. 1009–1030, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Liu, Y. Huang, and F. Zhang, “The Schur complements of generalized doubly diagonally dominant matrices,” Linear Algebra and its Applications, vol. 378, pp. 231–244, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Liu and Y. Huang, “Some properties on Schur complements of H-matrices and diagonally dominant matrices,” Linear Algebra and its Applications, vol. 389, pp. 365–380, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Liu and Z. Huang, “The Schur complements of γ-diagonally and product γ-diagonally dominant matrix and their disc separation,” Linear Algebra and its Applications, vol. 432, no. 4, pp. 1090–1104, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Liu, Z. Huang, and J. Zhang, “The dominant degree and disc theorem for the Schur complement of matrix,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4055–4066, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Liu and F. Zhang, “Disc separation of the Schur complement of diagonally dominant matrices and determinantal bounds,” SIAM Journal on Matrix Analysis and Applications, vol. 27, no. 3, pp. 665–674, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y.-T. Li, S.-P. Ouyang, S.-J. Cao, and R.-W. Wang, “On diagonal-Schur complements of block diagonally dominant matrices,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1383–1392, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. L. Smith, “Some interlacing properties of the Schur complement of a Hermitian matrix,” Linear Algebra and its Applications, vol. 177, pp. 137–144, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Z. Zhang, The Schur Complement and Its Applications, Springer, New York, NY, USA, 2005.
  16. J. W. Demmel, Applied Numerical Linear Algebra, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. H. Golub and C. F. van Loan, Matrix Computationss, vol. 18, Johns Hopkins University Press, Baltimore, Md, USA, 3rd edition, 1996.
  18. R. Kress, Numerical analysis, vol. 181 of Graduate Texts in Mathematics, Springer-Verlag, New York, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Xiang and S. Zhang, “A convergence analysis of block accelerated over-relaxation iterative methods for weak block H-matrices to partition π,” Linear Algebra and its Applications, vol. 418, no. 1, pp. 20–32, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  20. N. Morača, “Upper bounds for the infinity norm of the inverse of SDD and S-SDD matrices,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 666–678, 2007. View at Publisher · View at Google Scholar · View at MathSciNet